EconPapers    
Economics at your fingertips  
 

Existence of equilibrium in large double auctions

Drew Fudenberg, Markus Mobius () and Adam Szeidl

Journal of Economic Theory, 2007, vol. 133, issue 1, 550-567

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-0531(05)00240-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Existence of Equilibrium in Large Double Auctions (2010)
Working Paper: Existence of Equilibrium in Large Double Auctions (2007) Downloads
Working Paper: Existence of Equilibrium in Large Double Auctions (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:133:y:2007:i:1:p:550-567

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2022-01-16
Handle: RePEc:eee:jetheo:v:133:y:2007:i:1:p:550-567